# SDR CHQ000112

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N270
- Make and model: Emb EMB-145
- Aircraft serial: 145304
- Aircraft time: 3,720 hours, 3,330 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSHIELD DELAMINATING, AOG FOR WINDSHIELD.
